# SDR SWAA2020092415136

- Difficulty date: September 9, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE CARGO TRACK RBBL 13.84 ON BS 727E AT AFT CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR ON FLOOR STRUCTURE CARGO TRACK RBBL 13.84 ON BS 727B TO BS 747 RBBL 13.84, IAW SRM B737-700 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 AND SW EA NR 20-153-01788 REV IR AND AEROMAN EA NR 53-0650-20 REV NR 0.
